Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 24217, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/24217

Calderón's reproducing formula for Hankel convolution

Department of Mathematics, Banaras Hindu University, Varanasi 221005, India

Received 27 March 2006; Accepted 27 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Fethi Soltani, “BEST APPROXIMATION FORMULAS FOR THE DUNKL L-2-MULTIPLIER OPERATORS ON R-d,” Rocky Mountain Journal Of Mathematics, vol. 42, no. 1, pp. 305–328, 2012. View at Publisher · View at Google Scholar
  • Şeyda Keleş, and Simten Bayrakçı, “Square-like functions generated by the Laplace-Bessel differential operator,” Advances in Difference Equations, vol. 2014, no. 1, 2014. View at Publisher · View at Google Scholar
  • S. K. Upadhyay, and Alok Tripathi, “Calderon’s reproducing formula for Watson wavelet transform,” Indian Journal of Pure and Applied Mathematics, vol. 46, no. 3, pp. 269–277, 2015. View at Publisher · View at Google Scholar